# SDR AALA20070398

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT LEFT NUMBER THREE DOOR INOPERATIVE.  REPLACED FUSE IN EMERGENCY PATTERY PACK M33406 FOR EMERGENCY EXIT LIGHT AT LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
